MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM
Model Number 380614-16
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy (with lymphadenectomy) surgical procedure, user informed the technical support engineer (tse) that error 23023 was observed on patient side manipulator (psm)2.Initial troubleshooting involved performing a standard power cycle, which did not resolve the issue.Tse subsequently guided the user through a hard power cycle; however, the error remained.At the time of the investigation, the patient had not been docked.Tse then instructed the user to disable psm2, allowing the system to successfully pass self-test and proceed with the planned procedure.The user continued with the procedure as planned without further issues.No known impact or patient consequence was reported.A procedure delay of 15 minutes was reported.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the patient side manipulator (psm).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The psm has been returned and evaluated by the failure analysis.Error 23023 was replicated and validated through logs, identifying a cannula power sensor error associated with the psm.Although visual inspection did not reveal any related issues, the psm was tested on a psc fixture test platform (pftp) resulted in a power fault error on startup.Further applied behavioral analysis testing using a golden cannula sensor and cannula switch demonstrated that these components resolved the power fault.
 
Additional Manufacturer Narrative
The probable root cause is attributed to electrical issues resulted from faulty cannula sensor and cannula switch, both components located on patient side manipulator (psm).This issue can be resolved by replacing the psm.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24783680
Report Number2955842-2026-20565
Device Sequence Number6133454
Product Code NAY
UDI-Device Identifier00886874110690
UDI-Public(01)00886874110690
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380614-16
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown